I had the impanon for about 4 years now. Now that i had it taken out. I been experiencing some changes like vaginal discharge feeling sick to the stomach, Sore thighs, headaches, back pains. Please help i dont know whats going on.
Welcome to ehealthforum,
The symptoms that you describe could suggest possibilities of side effects of the hormonal contraceptive, or due to pregnancy (if your normal fertility/ovulation has returned back, and if you have been sexually active without protection). Wait and watch for your periods. If you miss your periods, or if you develop new symptoms suggestive of pregnancy, visit your doctor/gynecologist for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). If pregnancy gets ruled out, further evaluation would be done to look for the underlying cause for symptoms that you describe. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.